# SDR USAA2011122800015

- Difficulty date: December 27, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 56,203 hours, 38,601 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Part time: 36,686 hours, 40,919 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND AT ALL WITH FLAP HANDLE.  USED ALT EXTENSION, WORKED FINE, LANDED WITH FLAPS AT 15.  MAINTENANCE CONFIRMED FLAP ASYMMETRY WAS PRESENT. CHECKED WIRING AT D275. NO FAULTS.  LT NEEDLE INDICATED 1 UNIT WITH FLAPS UP. FOUND LT TRANSMITTER AT FAULT. REMOVED AND REPLACED TRANSMITTER IAW AMM 27-58-12-404. WITH FLAP INDICATOR, NEEDLES MATCHED, STILL HAD ASYMMETRY. FOUND GROUND AT INDICATOR PINS 12-14 PROVIDING GROUND FOR ASYMMETRY. REMOVED AND REPLACED INDICATOR IAW AMM 27-58-41-404.OPERATIONAL CHECK OK.
